Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Azithral 500 along with rabeprazole sodium, does it have any side effects ?

hi I am 18 years old and my doctor prescribed azithral 500 for 30 days along with rabeprazole sodium for acne vulgaris does it have any side effects ?
Asked On : Sat, 4 Jun 2011
Answers:  2 Views:  766
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
No medicine comes without side effects. The Side effects of these medicines include, nausea, vomiting, abdominal pain, dyspepsia, flatulence, diarrhea, cramping, dizziness, headache, vertigo, sleepiness. Kindly don't worry, as they may or may not occur. Just take it as directed by your Doctor and go for regular follow up.
Drink plenty of water and avoid stress. Exercise regularly.

Wish you Good Health, Take Care.
Answered: Sat, 4 Jun 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Welcome to health care magic
common side-effects are gastrointestinal: diarrhea nausea , abdominal pain , and vomiting. less than 1% of patients stop medicine due to side-effects. Nervousness, dermatological reactions, and anaphylaxis have been reported rarely. As with all antimicrobial agents, pseudomembranous colitis can also occur several weeks after azithromycin therapy. This drug commonly interfere with the effectiveness of birth control pills;

Few patients develop cholestatic hepatitis or delirium.I never recommend azithral for such a long period.Generally I give for three days only.Over use may cause resistant strains of bacteria also
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor